# SDR SWIA201335155

- Difficulty date: October 19, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 25,761 hours, 21,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CAP FS 569-610 LBL 27 REQUIRES REPLACEMENT DUE TO CORROSION & CRACKS.  C-CHECK REPLACED FLOOR BEAM UPPER CAP FS 569-610 LBL 27 IAW SRM & REO.
